Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 166, NWS Huntsville, AL

June 15, 2011DeKalb County, Jackson County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Jun 15, 2011, 2:35 PM CDT for DeKalb County, Jackson County, Alabama. It was in force for 30 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2011, 2:35 PM CDT (19:35 UTC)
Expired
Jun 15, 2011, 3:05 PM CDT
In force
30 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties DeKalb County, AL, Jackson County, AL

The radar

The Northeast Alabama radar (KHTX), 33 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 2:38 PM CDTHAIL 15 Nnw Ider, ALONE INCH DIAMETER HAIL WAS REPORTED.
Jun 15, 2:38 PM CDTHAIL 15 Nnw Ider, ALONE INCH DIAMTER HAIL WAS REPORTED.
Jun 15, 2:53 PM CDTHAIL 2.753 Ne Ider, ALON COUNTY RD 778 NEAR IDER. GOLFBALL TO BASEBALL SIZED HAIL REPORTED.
Jun 15, 2:55 PM CDTHAIL 1.755 Ne Ider, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 11:52 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.6 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-377 J/kg
Mixed-layer LCL
1521 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

619 
WUUS54 KHUN 151935
SVRHUN
ALC049-071-152015-
/O.NEW.KHUN.SV.W.0166.110615T1935Z-110615T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
235 PM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DEKALB COUNTY IN NORTHEAST ALABAMA...
  NORTHEASTERN JACKSON COUNTY IN NORTHEAST ALABAMA...

* UNTIL 315 PM CDT

* AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND 
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6      
  MILES WEST OF RAINSVILLE...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FABIUS...
  ROSALIE...FABIUS...
  FLAT ROCK...BRIDGEPORT...
  HIGDON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

HAIL UP TO 1.00 INCHES IN DIAMETER HAS BEEN REPORTED PREVIOUSLY IN 
GRANT WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT 
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3468 8586 3491 8589 3500 8569 3500 8561
      3473 8555
TIME...MOT...LOC 1932Z 271DEG 32KT 3452 8590

$$
SL
3 follow-up statements
282 
WWUS54 KHUN 151944
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
244 PM CDT WED JUN 15 2011

ALC049-071-152015-
/O.CON.KHUN.SV.W.0166.000000T0000Z-110615T2015Z/
JACKSON AL-DEKALB AL-
244 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHEASTERN DEKALB AND EAST CENTRAL JACKSON COUNTIES...

AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 13 MILES SOUTH OF ROSALIE MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLAT
ROCK AND HIGDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3469 8581 3483 8582 3487 8566 3489 8560
      3473 8555
TIME...MOT...LOC 1944Z 271DEG 32KT 3452 8577

$$

SL
545 
WWUS54 KHUN 151958
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
258 PM CDT WED JUN 15 2011

ALC071-152006-
/O.CAN.KHUN.SV.W.0166.000000T0000Z-110615T2015Z/
JACKSON AL-
258 PM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JACKSON COUNTY IS
CANCELED...

WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT 
PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. THEREFORE THE 
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE FOR CENTRAL 
JACKSON COUNTY.

HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.


A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3471 8566 3475 8567 3478 8564 3482 8563
      3484 8559 3482 8557 3481 8558 3480 8556
      3473 8555
TIME...MOT...LOC 1956Z 271DEG 32KT 3452 8564

$$

ALC049-152015-
/O.CON.KHUN.SV.W.0166.000000T0000Z-110615T2015Z/
DEKALB AL-
258 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHEASTERN DEKALB COUNTY...

AT 253 PM CDT...TRAINED WEATHER SPOTTERS HAVE REPORTED BASEBALL SIZE 
HAIL SOUTH OF FLAT ROCK.  THIS STORM WAS LOCATED OVER EAST CENTRAL 
DEKALB COUNTY...OR ABOUT 6 MILES NORTHEAST OF FORT PAYNE...MOVING 
EAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. MOVE IMMEDIATELY TO A STORM SHELTER...BASEMENT...OR STURDY
STRUCTURE IF A TORNADO IS SPOTTED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3471 8566 3475 8567 3478 8564 3482 8563
      3484 8559 3482 8557 3481 8558 3480 8556
      3473 8555
TIME...MOT...LOC 1956Z 271DEG 32KT 3452 8564

$$

SL
743 
WWUS54 KHUN 152005
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
305 PM CDT WED JUN 15 2011

ALC049-152014-
/O.CAN.KHUN.SV.W.0166.000000T0000Z-110615T2015Z/
DEKALB AL-
305 PM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DEKALB COUNTY IS
CANCELED...

WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT 
PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. THEREFORE THE 
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3471 8566 3475 8567 3478 8564 3482 8563
      3484 8559 3482 8557 3481 8558 3480 8556
      3473 8555
TIME...MOT...LOC 2004Z 271DEG 32KT 3452 8555

$$

SL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 1:36 PM CDT, 59 minutes earlier.

Area forecast discussion, Jun 15, 1:36 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
136 PM CDT WED JUN 15 2011

.DISCUSSION...
MONITORING MESOSCALE AND CONVECTIVE TRENDS FOR THE EVENING
FORECAST. CURRENTLY EXPECT SCATTERED THUNDERSTORMS TO BCM NMRS IN
VERY UNSTABLE ENVIRONMENT AS THE SHORTWAVE/VORTICITY AXIS SHIFTS EWD.
MULTIPLE BANDS OF CONVECTION APPEAR TO BE DEVELOPING ALONG
CONVERGENCE LINES ACROSS SRN MIDDLE TN INTO NRN AL. THE STRONGER
CONVERGENCE ZONE APPEARS TO BE SHOWING UP SW OF NASHVILLE INTO NERN
MS...WHILE ANOTHER RUNS FROM NEAR HUNTSVILLE TO JASPER IN AL. THE RUC
ATTEMPTS TO ORGANIZE A MORE LINEAR MCS BAND OVER THE NEXT FEW HRS
THAT PROPAGATES SEWD TOWARD THE I-20/59 CORRIDORS. THERE IS
ADDITIONAL CONVECTION N OF MEMPHIS...WHILE THE COLD FRONT SITS ACROSS
SERN MO INTO NRN AR. THIS FRONT WEAKENS WITH TIME TNGT...SO NOT
EXPECTING A "SWEEPING" CLEAN OF THE AIRMASS TNGT. SO WILL CARRY POPS
INTO THE OVERNIGHT HRS IN OUR SERN COUNTIES...AND THAT MAY NEED
FURTHER ADJUSTMENT. SOME PATCHY FG IS PSBL...BUT I HESITATE TO PLACE
IT INTO THE FCST UNTIL RAIN AREAS ARE BETTER DEFINED.

BETWEEN NOW AND SATURDAY ARE OUR BEST CHANCES...PERHAPS ONLY CHANCES
OF RAIN FOR THE NEXT 7 DAYS. ADDITIONAL WEAK SHORTWAVES DROP SEWD
THRU THE NW FLOW...WITH THE BEST SHOT ON FRIDAY AFTN. HOWEVER...I
HAVE CONCERNS THAT A CAP WL OVERSPREAD THE REGION THAT WILL RELEGATE
TSRA TO THE NE OF OUR FCST AREA. WL MAINTAIN SCHC POPS FOR NOW.

ANOTHER PROLONGED HEAT WAVE WL DEVELOP LATER THIS WEEKEND INTO NEXT
WEEK. TEMPS WL BEGIN TO WARM EACH DAY...AND WITH A BIT MORE MUGGINESS
THAN PREVIOUS DAYS. A STRONG 5H RIDGE BUILDS NE ACROSS THE TN VALLEY
SUNDAY INTO MONDAY. HAVE KEPT FCST TEMPS IN THE M-U90S IN WRN
PORTIONS OF OUR FORECAST AREA...AND U80S-L90S FURTHER E. RAIN CHANCES
MAY AGAIN INCREASE DAYS 8-9 AS THE RIDGE SHIFTS E AND BREAKS DOWN A
BIT. THE ECMWF ADVERTISES A TROF SIMILAR TO THE ONE WE HAVE ON OUR
HANDS CURRENTLY WITH A COLD FRONTAL PASSAGE ON THUR NIGHT OR FRIDAY.
&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    70  95  72  94  72 /  50  10  10  20  10
SHOALS        69  95  71  96  73 /  40  10  10  20  10
VINEMONT      72  94  67  94  69 /  50  10  10  20  10
FAYETTEVILLE  69  93  69  93  70 /  50  10  10  20  10
ALBERTVILLE   69  93  65  92  68 /  60  10  10  20  10
FORT PAYNE    67  92  63  92  67 /  60  10  10  20  10

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

AK
Hazardous weather outlook, Jun 15, 2:00 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
200 PM CDT WED JUN 15 2011

ALZ001>010-016-TNZ076-096-097-160000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
200 PM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SEVERE THUNDERSTORMS CAPABLE OF HAIL UP TO BASEBALL
SIZED...DAMAGING WINDS UP TO 70 MPH...AND FREQUENT LIGHTNING ARE
POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. A WEAK COOL FRONT
WILL SHIFT THE THREAT OF THUNDERSTORMS SOUTHEAST OF THE AREA BY LATE
THIS EVENING OR OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH TUESDAY ACROSS
MUCH OF THE OUTLOOK AREA. BRIEF HEAVY RAINFALL AND GUSTY WINDS ARE
POSSIBLE WITH THE STRONGER STORMS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
UNDERWAY THIS AFTERNOON INTO EARLY EVENING.

KULA

In the hours before

Local storm report, Jun 15, 1:56 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
156 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     HAIL             1 SE OWENS CROSSROADS   34.57N 86.45W
06/15/2011  E1.00 INCH       MADISON            AL   CO-OP OBSERVER

&&

JS
Special weather statement, Jun 15, 2:00 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
200 PM CDT WED JUN 15 2011

ALZ009-010-151945-
DE KALB-JACKSON-
200 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND JACKSON COUNTIES UNTIL
245 PM CDT...

AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS NEAR HOLLYWOOD...OR 6 MILES NORTHEAST OF
SCOTTSBORO...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FACKLER...PISGAH.
  STEVENSON...ROSALIE.
  FABIUS.
  FLAT ROCK.
  BRIDGEPORT.
  HIGDON.

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3461 8602 3485 8611 3500 8564 3500 8561
      3493 8559 3474 8556
TIME...MOT...LOC 1859Z 244DEG 28KT 3474 8594
Local storm report, Jun 15, 2:06 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
206 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             4 WSW WOODVILLE         34.60N 86.34W
06/15/2011  E0.88 INCH       MADISON            AL   TRAINED SPOTTER

            NICKEL SIZE HAIL COVERING THE GROUND.

&&

JS
Local storm report, Jun 15, 2:12 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
212 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             2 E NEW HOPE            34.54N 86.39W
06/15/2011  E1.00 INCH       MADISON            AL   PUBLIC

&&

JS
Local storm report, Jun 15, 2:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
215 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             GRANT                   34.53N 86.25W
06/15/2011  E0.88 INCH       MARSHALL           AL   EMERGENCY MNGR

&&

JS
Local storm report, Jun 15, 2:18 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
218 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     HAIL             GRANT                   34.53N 86.25W
06/15/2011  E1.00 INCH       MARSHALL           AL   PUBLIC

&&

JS

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 11:21 AM CDTSpecial Weather StatementHUNMadison24 min
Jun 15, 11:25 AM CDTSevere Thunderstorm WarningHUNJackson, Madison20 min
Jun 15, 11:43 AM CDTSevere Thunderstorm WarningHUNJackson, Madison32 min
Jun 15, 12:18 PM CDTSpecial Weather StatementHUNJackson42 min
Jun 15, 12:58 PM CDTSpecial Weather StatementHUNMadison32 min
Jun 15, 1:26 PM CDTSpecial Weather StatementHUNMadison34 min
Jun 15, 1:29 PM CDTSpecial Weather StatementHUNDeKalb31 min
Jun 15, 1:38 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall30 min
Jun 15, 2:00 PM CDTSpecial Weather StatementHUNJackson45 min
Jun 15, 2:04 PM CDTSevere Thunderstorm WarningHUNJackson, Marshall26 min
Jun 15, 2:13 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson47 min
Jun 15, 2:18 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Marshall27 min
Jun 15, 2:38 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson52 min
Jun 15, 4:56 PM CDTSpecial Weather StatementHUNLauderdale34 min
Jun 15, 6:10 PM CDTSevere Thunderstorm WarningHUNJackson36 min
Jun 15, 6:16 PM CDTSevere Thunderstorm WarningHUNJackson, Madison29 min
Jun 15, 6:52 PM CDTSpecial Weather StatementHUNLauderdale38 min
Jun 15, 6:59 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson20 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.